Google Scholar: citations
On the structure of the intersection of two middle third cantor sets
Davis, Gregory J.
Hu, Tian-You

Date: 1995
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, Vol. 39, Núm. 1 (1995) , p. 43-60, ISSN 2014-4350

Adreça original:
DOI: 10.5565/PUBLMAT_39195_03

18 p, 158.7 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-28, last modified 2020-08-30

   Favorit i Compartir